# SDR UHLA2010082600105

- Difficulty date: August 26, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 15,804 hours, 9,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LT SHEAR PLATE AT FR 87 AND 88.  REMOVED, FABRICATED, AND INSTALLED NEW LT SHEAR PLATE IAW EMB 170 SRM 51-40-02, 51-31-00, AND 51-42-03.
